I'm a CNA/PCT at a Hospital, I went into work Saturday and after my rounds i went for a break, and it felt like something bit my arm, i scratched it and then raised my sleeves up and saw a red patch, the next day it blistered up and got worse and it spread to the side of my face. it keeps getting worse, its itchy , burning, stinging, feels like bugs are crawling on my arm. and its yellow puss coming out ..... it looks nasty ... I went to the E.R. Monday and they gave me an antibiotic and cream and prednzone, i havent gotten the cream and pred. yet bc not enough money. i will be getting them sometime this wkend. they didnt know what it was, they did take swab samples.
Anyways I did take pics of it, and will be posting it with this post .
Thank you for your advice in advance !
P.S - I have a few more pics but it only let me post 1 pic on here .... so it u want more i will have to do them 1 by 1
When i went into the E.R. Last monday , they gave me a corto steriod shot, and yes they did give me antibiotics, and cortizone cream and predizone, they also did 2 swab cultures but come to find out the NP didnt send them into the lab, they dont know where they went, they sent me back to er, for second round of cortizone shot and antibiotics, and some itchy pills, when i found out they never had my cultures and never sent them in to be tested, I was fuming, bc i am busy working and i have no clue what this crap is, it is still on my arm but the swelling went down the itching is very min. its still blotchy looking with scaling and peeling , when i went in yesterday to one of the ladys who does shots and releases u back to work , she said it looked like shingles, also the pharm. said same thing, anyways i still have it but its getting much better, i did also have it on my face, still 2 small blotches but very light, also noticed too my cheeks have been getting really red like i have a fever and a small red line down my nose. it happen 2x so far. yesterday and the other day, could it be from the predizone ?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.